RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 10, Number 1  


Harmony in algebra (on the centenary of the birth of Dmitriĭ Konstantinovich Faddeev, Corresponding Member of the Academy of Sciences of the USSR)
S. V. Vostokov, I. R. Shafarevich
3
Geometry of microweight tori
N. A. Vavilov, V. V. Nesterov
10
Quasi-complete Q-groups are bounded
P. V. Danchev
24
Intermediate subgroups in the second-order general linear group over the field of rational functions containing a square torus
V. S. Dzigoeva, V. A. Koibaev
27
An example of a double Frobenius group with order components as in the simple group $S_4(3)$
M. R. Zinov'eva, A. S. Kondrat'ev
35
On the functions of P. Hall on Lie-type groups of rank 1
D. V. Levchuk
37
A generalization of a theorem of Zassenhaus
V. D. Mazurov
40
Edge-regular graphs in which every vertex lies in at most one good pair
A. A. Makhnev, N. V. Chuksina
53
On the generability of the group $PSL_n(Z)$ by three involutions, two of which commute
Ya. N. Nuzhin
68
On the arithmetic of the ring of $n$th-order integer matrices
U. M. Pachev
75
Normal structure of a unipotent subgroup of a symplectic group
G. S. Suleimanova
79
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021